Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having fever, joint pains, swelling, headache. Some relief with zifi, aceclofenac. Blood test required?

hi sir..... i had a fever 103, joint pains along with swellings,body pains, cold ,.headake on 22nd march 13 evening and can t even move my body doctor suggested following medicines 1.zifi-200 2. aceclofenac and paracetamol now i m feeling joint pains while moving, no fever and taken 3 tablets each morning and night. is it normal fever or shall i go for blood test
Asked On : Wed, 27 Mar 2013
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post indicates the possibility of a viral fever.
This has to be managed symptomatically.
So, the medications as prescribed by your doctor are correct.
Please continue them as advised.

However, if there is no relief, it is better to get blood tests done to rule out any infective cause.
Investigations like complete blood count, specific tests to detect malaria and dengue will be helpful.

Till then, maintain adequate hydration, proper nutrition & take good rest.
There is no need to worry, you will be fine.
Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Zifi is cefizxime , while aceclofenac and paracetamol are pain killers.
Since , still you are feeling pain in the joints means migratory joint pain.
In my opinion pain may be due to ,Chichegunia, rheumatoid arthritis, osteoarthritis .
Get in blood for Rheumatic factor, E S R , c b c , uric acid ( for gout).
Consult an orthopaedic and get his help.
Good luck.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor